# SDR COMA0010010

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Row 1 - 5
- Part time: 17,052 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS ARE INOPERABLE ROWS 1-5.  REPLACED EMERGENCY BATTERY.
